# SDR ASAA2023031742418

- Difficulty date: March 17, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 34,779 hours, 10,999 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1211313010
- Part serial: AU979
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 8,261 hours, 2,530 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ASA TSR713971, FOUND #2 ENG RH VSV DRAIN LEAKING FUEL AT APPROXIMATELY 12 DROPS PER MINUTE. GROUNDED - YES. REMOVED AND REPLACED #2 ENG R/H VSV IN REF TO B737-900 AMM 75-31-01/401. LEAK CHECK GOOD, OPS CHECK GOOD.
